We give necessary and sufficient conditions for the existence of positive radial solutions for a class of fully nonlinear uniformly elliptic equations posed in the complement of a ball in RN, and equipped with homogeneous Dirichlet boundary conditions.

Liouville-type results in exterior domains for radial solutions of fully nonlinear equations / Galise, G.; Iacopetti, A.; Leoni, F.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 269:6(2020), pp. 5034-5061. [10.1016/j.jde.2020.03.051]

Liouville-type results in exterior domains for radial solutions of fully nonlinear equations

Galise G.;Leoni F.
2020

Abstract

We give necessary and sufficient conditions for the existence of positive radial solutions for a class of fully nonlinear uniformly elliptic equations posed in the complement of a ball in RN, and equipped with homogeneous Dirichlet boundary conditions.
2020
Critical exponents; exterior domains; fully nonlinear Dirichlet problems; radial solutions
01 Pubblicazione su rivista::01a Articolo in rivista
Liouville-type results in exterior domains for radial solutions of fully nonlinear equations / Galise, G.; Iacopetti, A.; Leoni, F.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 269:6(2020), pp. 5034-5061. [10.1016/j.jde.2020.03.051]
File allegati a questo prodotto
File Dimensione Formato  
Galise_Liouville-type-results_2020.pdf

accesso aperto

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Creative commons
Dimensione 373.98 kB
Formato Adobe PDF
373.98 kB Adobe PDF

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/1406544
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact